Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online
Ask a Urologist   »  

Noticed swelling on scrotum area, no pain. Cause?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5369 Questions
I have noticed swelling on the left scrotum area. there is not pain, No functions are affected.
I have my yearly checkup coming up. I will be 69 in November....5'10" 195 lbs.
Walk several miles daily.....light weights/sit-ups and push ups at home.
Posted Thu, 10 Oct 2013 in Urinary and Bladder Problems
Answered by Dr. Grzegorz Stanko 22 minutes later
Brief Answer:
Varicocele and inguinal hernia.

Detailed Answer:

Thank you for the query.

Swelling on the scrotum can be caused by inguinal hernia or varicocle.
In case of inguinal hernia, swelling is caused by abdominal parts (omentum, intestine) presence in the scrotum. It may get bigger when standing or coughing and even disappear when lying down.
Varicocele are enlarged veins in the spermatic cord. It can be palpated as kind of noodles in the scrotum.

I suggest you to visit your doctor and have testis ultrasound done.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor